Spotting while on birth control pills is a very common condition to a lot of women who are starting the pill. This mostly happens if you forget to take the pill in the first few months. The pill contains hormones progesterone and estrogen which inhibit ovulation, make the endometrium refuse implantation or change the cervical mucus.
Estrogen and a thin endometrium lead to this spotting commonly called breakthrough bleeding. Spotting is not something to really be worried about as it tends to disappear after a short duration of time. However, if the spotting continues you should see your gynecologist be on the safe side. Your doctor can prescribe you a new type of birth control method that will suit your body better. Conditions that can cause spotting. Polycystic ovary syndrome is a disorder in women who are at the age of giving birth. Those with this disorder have a high level of luteinizing hormones and testosterone than normal.
Women with irregular periods have a higher risk of experiencing spotting when using birth control pills. This condition medically referred to as endometrial hyperplasia, it happens when the uterine wall fails to shed leading to a very thick uterine lining. This increases the risk of getting cancer, such women need to be administered with provera before they use any birth control.
The second condition is endometriosis, this happens when tissues that are similar to the lining of the uterus are found outside the uterus and throughout your pelvic cavity. Your doctor can prescribe you birth control pills if you have fibroids and irregular periods. This slows down the growth of fibroids and lessens the intensity of your periods.
Can you get your period while on the pill?
This question answer depends on a lot of factors like the type of pill you are taking and your body type. Most birth control pills suppress ovulation, therefore, the bleeding you experience is not real periods. When taking the two pills combined together it is normal to experience bleeding but this does not imply that the pill did not work. Frequently asked questions when on the pill.
Bleeding during sex while on the pill, is it normal?
No, while spotting when using the pill is normal bleeding when you having sex can be as a cause of an infection or lack of lubrication. You should see a doctor if you observed this symptom. Your doctors will check for any STI that you may have contacted.
Does bleeding affect the efficiency of the pill?
Bleeding when on the pill does not mean that the pill has not worked. This is a common side effect that most family planning pills have and you should not stop using the pill. Spotting can be caused by; Birth control pills are not the only reason for causing spotting you should check for the following things you may be doing. Skipping and missing doses of your pills, using another medicine or supplement and vomiting or diarrhea which makes the pill not to be properly absorbed.
Leave a Reply